IJPAM: Volume 72, No. 1 (2011)

SOME PROPERTIES OF IDEAL $(\alpha)$-CONVERGENCE
IN $(\ell)$-GROUPS

A. Boccuto$^1$, X. Dimitriou$^2$
$^1$Dipartimento di Matematica e Informatica
Via Vanvitelli, 1, I-06123, Perugia, ITALY
$^2$Department of Mathematics
University of Athens
Panepistimiopolis, Athens, 15784, GREECE


Abstract. We study some relations between $(\alpha)$-convergence and ideal $(\alpha)$-convergence for $(\ell)$-group-valued sequences of functions. We give some conditions for continuity of the limit function and pose some open problems.

Received: August 22, 2011

AMS Subject Classification: 28B15, 54A20

Key Words and Phrases: $(\ell)$-group, $(D)$-convergence, ideal, ideal $(\alpha)$-convergence, continuity

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 72
Issue: 1